Mathematische Zeitschrift

, Volume 162, Issue 3, pp 245–261

A proof of a general isoperimetric inequality for surfaces

  • João Lucas Barbosa
  • Manfredo do Carmo
Article

DOI: 10.1007/BF01186367

Cite this article as:
Barbosa, J.L. & Carmo, M.. Math Z (1978) 162: 245. doi:10.1007/BF01186367

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • João Lucas Barbosa
    • 1
  • Manfredo do Carmo
    • 2
  1. 1.Universidade Federal CearaFortaleza-CeBrasil
  2. 2.Instituto de Matematica Pura e ApplicadaRio de JaneiroBrasil